MAUDE Adverse Event Report: BREAS MEDICAL AB VIVO 45LS; CONTINUOUS, VENTILATOR, HOME USE, PRODUCT CODE: NOU

BREAS MEDICAL AB VIVO 45LS; CONTINUOUS, VENTILATOR, HOME USE, PRODUCT CODE: NOU
Model Number 230000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/05/2026
Type of Reportable Event Death
Event or Problem Description
On may 19, breas received the following report: 'based on the triggered alarm from 1:20 am and going back 24 hours, was the machine working appropriately.Specifically interested in any low pressure and disconnection alarms.At the given time period was the ventilator's audible alarm active with each triggered alarm.And, after 8:33 am there are more triggered alarms since machine was placed on standby? please note the discrepancy of monitor displayed time with the actual time picture was taken.A difference of approximately 4:36 minutes that has been since corrected.' on may 22, breas was informed that the patient died.
 
Additional Manufacturer Narrative
Breas medical inc has completed a full investigation and determined that the device performed according to specification and there was no fault found.Detailed report below.Breas medical, inc.16 esquire road north billerica, ma 01862, usa tel.+1 617 286 5509 breas.Us.Breas medical ab företagsvägen 1 se-435 33 mölnlycke, sweden tel.+46 31 868 00 breas.Com.Breas medical, ltd.Unit a2 the bridge business centre timothy's bridge road stratford-upon-avon warwickshire cv37 9hw, uk tel.+44 1789 293 460.Investigation report our reference: (b)(4), your reference: n/a, reporter: (b)(6).Unity health & rehabilitation 1 event summary and background when was breas made aware of the event? may 18th, 2026.When did the event happen? may 5th, 2026, 1:30 am.When was the event discovered? patient connected - active treatment.Patient impact: death.Device model and serial# vivo 45ls, sn: (b)(6).Reporters description of the event: "based on the triggered alarm from 1:20 am and going back 24 hours, was the machine working appropriately.Specifically interested in any low pressure and disconnection alarms.At the given time period was the ventilator's audible alarm active with each triggered alarm.And, after 8:33.Am there are more triggered alarms since machine was placed on standby? please note the discrepancy of monitor displayed time with the actual time picture was taken.A difference of approximately 4:36 minutes that has been since corrected." other relevant background information page 2 of 5.Template: -rec-002159 rev.5.2 investigation.Breas received the device on may 22nd, 2026.The investigation started on may 22nd, 2026 and completed on june 3rd, 2026.The investigation included the following activities: full analysis of log files, full functional testing.2.1 inspection: visual condition: - device arrived without filters and had a brown substance spilled onto the left panel.No noticeable damage.Accessories: n/a.Affixed labels: all required labeling was present according to specification with the addition of device labels owned by venture: system time and date: device is accurate to current time firmware version: 5.1.5 usage hours: 11246.1 hours.Internal battery: 86% health.Mode and setting as received: page 3 of 5, template: -rec-002159 rev.5, alarms as received: page 4 of 5, template: -rec-002159 rev.5.2.2 analysis of log file: the above screenshot is from the first timeframe outlined in the customer's description.This section occurs at roughly 1:17am on (b)(6).The device shows elevated pressure initially but then it drops to near zero, total flow rises above what was delivered during the rest of treatment, the leak measurement also elevates to levels nearing 120l/min, and volume is spiking at a more chaotic range.This session lasts for about 3 minutes and 45 seconds.The device alarms disconnection and low pressure for the duration of this event.Above is the second time the referenced in the customer's provided description.This section occurs at approx.9:20am.The pressure drops to near zero, patient flow has a minimized range, total flow is elevated to a new average, volume drops to near zero, and leak jumps to a very high level (between 75 and 120 l/min).During this time, the device alarms disconnection, low pressure, low mve, and lowpage 5 of 5.Template: -rec-002159 rev.5.Vte.This state continues for approx.2 hours and 15 mins before treatment was manually stopped.2.3 calibration.As received: device failed the highest flow test upon arrival.After recalibration: device passed all testing post recalibration.2.4 functions and alarms: device passed all functional and alarm testing.3 cause: is the root cause confirmed? we cannot speculate what caused the changes in the treatment.The data is consistent with a potential disconnection event.Is the customer description confirmed or not? the logs show that there were events and alarms at or around the times they pointed out in their description.Probable causes with rationale.The data is consistent with a circuit disconnection event.The device alarmed as it was designed during both events found in the logs.Causes that could be excluded with rationale.N/a.4 risk assessment: this event has been investigated which concluded that the device performed according to specification and analysis of the log file indicates a disconnection event with appropriate alarms.Prior to calibration, the device failed the highest flow test which would not have impacted treatment as the device does not approach the upper limit of the testing when in use.5 conclusion and recommended actions.The device performed according to specification and passed all functional testing.There is no fault found.Report compiled by: (b)(6).Date of report: 6/3/2026.

Brand Name
VIVO 45LS
Common Device Name
CONTINUOUS, VENTILATOR, HOME USE, PRODUCT CODE: NOU
Manufacturer (Section D)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, vastra gotland 43533
SW  43533
Manufacturer (Section G)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, vastra gotland 43533
SW   43533
Manufacturer Contact
ramsey lancaster
foretagsvagen 1
molnlycke, vastra gotland 43533
SW   43533
MDR Report Key25564255
Report Number9617566-2026-00003
Device Sequence Number21331058
Product Code NOU
UDI-Device Identifier07321822300004
UDI-Public010732182230000411240219
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number230000
Device Catalogue Number230016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown